Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 83, NWS North Platte, NE

June 12, 20254 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2025, 8:11 PM MDT for 4 counties in Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 8:11 PM MDT (02:11 UTC)
Expired
Jun 12, 2025, 8:45 PM MDT
In force
34 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 81 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:53 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2025-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2025-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS53 KLBF 130211
SVRLBF
NEC005-075-091-117-130245-
/O.NEW.KLBF.SV.W.0083.250613T0211Z-250613T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
911 PM CDT Thu Jun 12 2025

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Arthur County in west central Nebraska...
  Eastern Grant County in west central Nebraska...
  Western Hooker County in west central Nebraska...
  Western McPherson County in west central Nebraska...

* Until 945 PM CDT/845 PM MDT/.

* At 911 PM CDT/811 PM MDT/, severe thunderstorms were located along
  a line extending from near Hyannis to 8 miles southwest of Arthur,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arthur, Hyannis, Swan Lake, Whitman, Duluth, Flatts, Cogill Lake,
  Green Lake, Bucktail Lake, Three Mile Lake, Pratt Lake, Carr Lake,
  Haythorn Lake, Lena, Sand Puddin Lake, McKeag, Calora, East Cody
  Lake, Jensen Lake, and Sand Beach Lake.

This includes the following highways...
 Highway 2 between mile markers 145 and 175.
 Highway 61 between mile markers 111 and 159.
 Highway 92 between mile markers 165 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4201 10179 4210 10128 4209 10121 4140 10130
      4140 10188
TIME...MOT...LOC 0211Z 265DEG 29KT 4195 10173 4147 10179 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
013 
WWUS53 KLBF 130226
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
926 PM CDT Thu Jun 12 2025

NEC005-075-091-117-130245-
/O.CON.KLBF.SV.W.0083.000000T0000Z-250613T0245Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
926 PM CDT Thu Jun 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT/845 PM MDT/ FOR ARTHUR...EASTERN GRANT...WESTERN HOOKER AND
WESTERN MCPHERSON COUNTIES...

At 926 PM CDT/826 PM MDT/, severe thunderstorms were located along a
line extending from near Whitman to 7 miles southeast of Arthur,
moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Arthur, Hyannis, Swan Lake, Whitman, Carr Lake, Haythorn Lake,
Duluth, Lena, Sand Puddin Lake, Flatts, Cogill Lake, McKeag, Calora,
East Cody Lake, Green Lake, Bucktail Lake, Sand Beach Lake, Three
Mile Lake, Pratt Lake, and Diamond Bar Lake.

This includes the following highways...
 Highway 2 between mile markers 145 and 175.
 Highway 61 between mile markers 111 and 159.
 Highway 92 between mile markers 165 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4210 10128 4209 10121 4140 10130 4140 10184
      4201 10179
TIME...MOT...LOC 0226Z 265DEG 29KT 4196 10157 4148 10163 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
623 
WWUS53 KLBF 130244
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
944 PM CDT Thu Jun 12 2025

NEC005-075-091-117-130254-
/O.EXP.KLBF.SV.W.0083.000000T0000Z-250613T0245Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
944 PM CDT Thu Jun 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...EASTERN GRANT...
WESTERN HOOKER AND WESTERN MCPHERSON COUNTIES WILL EXPIRE AT 945 PM
CDT/845 PM MDT/...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for north central and west central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4210 10128 4209 10121 4140 10130 4140 10184
      4201 10179
TIME...MOT...LOC 0244Z 265DEG 29KT 4197 10138 4149 10144 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:46 PM MDT, 2 hours 25 minutes earlier. Its key messages:

  • A Slight Risk (Level 2 of 5) for severe thunderstorms this evening west of a Bassett through Ogallala line, with wind and hail the primary concerns.
  • A Slight Risk (Level 2 of 5) for severe thunderstorms Friday, mainly west of a Merriman through Callaway line, with wind and hail the primary concerns.
  • A Marginal Risk for severe thunderstorms on Saturday across all of western and north central Nebraska, with wind and hail the primary concerns.
  • The upper level pattern and surface front remaining over the region will up a general pattern for near to above average temperatures and near daily shower and thunderstorm chances through at least Tuesday of next week.
Area forecast discussion, Jun 12, 5:46 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
646 PM CDT Thu Jun 12 2025

.KEY MESSAGES...

- A Slight Risk (Level 2 of 5) for severe thunderstorms this
  evening west of a Bassett through Ogallala line, with wind
  and hail the primary concerns.

- A Slight Risk (Level 2 of 5) for severe thunderstorms Friday, mainly
  west of a Merriman through Callaway line, with wind and hail
  the primary concerns.

- A Marginal Risk for severe thunderstorms on Saturday across all of
  western and north central Nebraska, with wind and hail the primary
  concerns.

- The upper level pattern and surface front remaining over the
  region will up a general pattern for near to above average
  temperatures and near daily shower and thunderstorm chances
  through at least Tuesday of next week.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 310 PM CDT Thu Jun 12 2025

A surface trough from north central Colorado into western Cherry
County, as well as a stationary front across the northern Panhandle
east to just north of Cherry County will be a focus for
thunderstorms development late this afternoon/early evening. The
HREF mean MUCAPEs as high as 2000-2500 J/kg will be focused
along these boundaries, with 25-30kts of deep layer wind shear.
Storms, initially isolated will become scattered with clusters
of storms as they move east this evening. Models dissipate the
activity after midnight, east of Highway 83 into central
Nebraska. A Slight Risk (Level 2 of 5) for areas west of a
Bassett through Ogallala line this evening. The main threats are
large hail and damaging wind gusts with the strongest storms.
A tornado is possible near the surface front in the Pine Ridge
area.

For Friday into Friday night, a backdoor cold front will bring winds
to the east and southeast during the afternoon. This will bring
cooler highs from the low to mid 80s, with upper 80s to near 90s in
the southwest. Dewpoints will be higher in the low to mid 60s. The
surface front will become nearly stationary over north central
Nebraska, as surface low pressure extends from central Wyoming
to along the Colorado Front Range. SBCAPEs from 2000 to 3500
J/kg by late afternoon across western Nebraska prior to any
convection. The increase in instability and higher deep layer
shear from 25 to 35kts, will be more favorable for severe
storms. Also, conditions appear favorable for potential MCS
development across the western Sandhills and southwest Nebraska,
as shown by some of the CAMs members. The main severe weather
concerns are damaging wind gusts, especially if the linear
convection is realized, as well as large hail. However, with the
enhanced southeasterly low level flow and higher dewpoints,
the potential for a tornado exists from the southeast panhandle
into southwest Nebraska. There is a Slight Risk (Level 2 of 5)
for areas mainly west of a Merriman through Callaway line, with
a Marginal Risk to the east.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 310 PM CDT Thu Jun 12 2025

Warmer air returns Saturday, with surface winds becoming
southerly and the surface front lifting north into southwest
South Dakota through northeast Nebraska. High 90 to 95 return to
the area with dewpoints mostly in the mid 60s. A Marginal Risk
is in place across all of western and north central Nebraska and
much of surrounding region. An upper level disturbance will
cross the upper ridge axis Saturday night. Storms are expected
to be at least scattered, with 40-60 POPs across the entire
forecast area.

Slightly cooler behind this disturbance Sunday from the upper 80s to
around 90. Cooler in the 80s Tuesday into Wednesday as an upper
trough crosses the Northern and Central Plains. Chances of showers
and thunderstorms continue Sunday through Tuesday, with warmer and
drier conditions expected Wednesday and Thursday.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 639 PM CDT Thu Jun 12 2025

Scattered thunderstorms expected through the evening,
thunderstorms may have heavy rain, hail and erratic strong winds
at time, with IFR or lower conditions at times. SFC winds
outside of the thunderstorms will be out of the south around 15
kts with gust up to 25 kts this evening, then becoming light
around 6 kts or less overnight and will shift for areas across
the northern Sandhills out of the north, but will stay southerly
elsewhere overnight. Cigs will lower Friday morning with MVFR
condition, cigs will lift by afternoon and VFR conditions will
return.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Gomez
Hazardous weather outlook, Jun 12, 3:21 PM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
421 PM CDT Thu Jun 12 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-132130-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
421 PM CDT Thu Jun 12 2025 /321 PM MDT Thu Jun 12 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Scattered severe thunderstorms are expected this evening across
portions of north central into western Nebraska. The threat is
generally west of a line from Ogallala to Butte. Damaging winds and
large hail are the main severe weather threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered severe thunderstorms are again expected later Friday
across western and north central Nebraska. The main threat area is
along and west of a line from Merriman to Callaway. The main risks
will again be damaging winds and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed.

Taylor

In the hours before

Special weather statement, Jun 12, 6:22 PM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
622 PM MDT Thu Jun 12 2025

NEZ022-056-130100-
Deuel NE-Garden NE-
622 PM MDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN GARDEN AND WESTERN DEUEL
COUNTIES THROUGH 700 PM MDT...

At 622 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of The Intersection Of
Highway 385 And 92 to near Sunol. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chappell, Lisco, Crescent Lake National Wildlife Refuge, Richardson
Lake, Mumper, Mount Vernon, and Sugar Loaf Hill.

This includes Interstate 80 in Nebraska between mile markers 78 and
91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4189 10238 4100 10236 4100 10261 4139 10261
      4140 10264 4174 10264 4175 10267 4177 10268
      4186 10268
TIME...MOT...LOC 0022Z 265DEG 35KT 4176 10280 4108 10278

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 12, 6:23 PM MDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
723 PM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Flash Flood      Valentine               42.87N 100.55W
06/12/2025                   Cherry             NE   Storm Chaser

            Report of street flooding in several
            locations in Valentine.

&&
Local storm report, Jun 12, 6:51 PM MDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
751 PM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             20 W Merritt Reservoir  42.63N 101.27W
06/12/2025  M1.50 Inch       Cherry             NE   Public

&&
Local storm report, Jun 12, 6:59 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
759 PM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Rain             1 N Valentine           42.89N 100.55W
06/12/2025  M2.58 Inch       Cherry             NE   Public

&&
Special weather statement, Jun 12, 7:40 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
740 PM MDT Thu Jun 12 2025

NEZ004-022-023-035-056>058-094-130245-
Deuel NE-Sheridan NE-Grant NE-Arthur NE-Western Cherry NE-Perkins NE-
Garden NE-Keith NE-
740 PM MDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT ARTHUR...SOUTHWESTERN CHERRY...
NORTHWESTERN PERKINS...GRANT...WESTERN KEITH...GARDEN...SOUTHERN
SHERIDAN AND DEUEL COUNTIES THROUGH 845 PM MDT...

At 739 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Ashby to Barton. Movement was
east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ogallala, Chappell, Oshkosh, Big Springs, Arthur, Brule, Ellsworth,
Lewellen, Hyannis, Lisco, Kingsley Dam, Barton, Ashby, Antioch,
Lemoyne, Crescent Lake National Wildlife Refuge, Dogtown Flats,
Dipping Vat Meadow, Richardson Lake, and Miles Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 10.
 Highway 2 between mile markers 96 and 155.
 Highway 61 between mile markers 72 and 176.
 Highway 92 between mile markers 115 and 167.
 Interstate 80 in Nebraska between mile markers 78 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds around Lake McConaughy should consider
seeking sturdy shelter until these storms pass.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of, southwestern, north central and west central
Nebraska.

&&

LAT...LON 4226 10157 4091 10167 4088 10205 4101 10205
      4100 10261 4139 10261 4140 10264 4174 10264
      4177 10268 4200 10268 4201 10270 4209 10270
      4210 10274 4216 10274
TIME...MOT...LOC 0139Z 258DEG 13KT 4205 10207 4101 10218

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 12, 7:43 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
743 PM MDT Thu Jun 12 2025

NEZ023-024-094-130230-
Hooker NE-Grant NE-Western Cherry NE-
743 PM MDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHERRY...
NORTHEASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES THROUGH 830 PM
MDT...

At 743 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles north of Hyannis to 17 miles north of
Whitman to 17 miles north of Mullen. Movement was south at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Whitman, Speckel Meir Lake, Duluth, Round Lake, Hire, Whitman Road
crossing the North Branch of the Middle Loup River, Sevenmile Hill,
Hecla, Intersection of Highway 61 and Survey Valley Road, and Weir.

This includes the following highways...
 Highway 2 between mile markers 151 and 182.
 Highway 61 between mile markers 165 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
north central and west central Nebraska.

&&

LAT...LON 4201 10170 4195 10110 4249 10103 4252 10164
      4239 10190
TIME...MOT...LOC 0143Z 008DEG 24KT 4234 10170 4229 10143 4229 10113

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brown

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 12, 6:22 PM MDTSpecial Weather StatementLBFGarden38 min
Jun 12, 6:26 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jun 12, 6:37 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden38 min
Jun 12, 6:54 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jun 12, 7:07 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas53 min
Jun 12, 7:40 PM MDTSpecial Weather StatementLBFArthur, Deuel, Garden, Grant65 min
Jun 12, 7:43 PM MDTSpecial Weather StatementLBFGrant47 min
Jun 12, 8:21 PM MDTSpecial Weather StatementLBFKeith, Perkins54 min
Jun 12, 8:25 PM MDTSpecial Weather StatementLBFChase65 min
Jun 12, 8:44 PM MDTSpecial Weather StatementLBFArthur, Grant46 min
Jun 12, 10:34 PM MDTAreal Flood AdvisoryLBFLincoln3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.